Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using benzagel (5%) benzoyl peroxide for about 8 days now using the procedures outlined in ''the regime'' with a generic brand cleanser and a oil free moisturizer with 1%Salictic acid. After 3 days my face started getting red and flakey. I've been moisturizing like mad with both my moisterizer and coconut/olive oil. I believe my face is getting a little less red (imagine jersy shore style tans but with redness mixed in) but my kneck is very noticably red! (chemical runoff?).

I've since then heard that gels are much much more irratating than creams and they should be applied only once every other day. Can anyone confirm this? What can I do to reduce the redness in my kneck (tired of the redkneck-hilbilly jokes).

The other school of thought is that I should continue to apply the gel normally to make this adaptation over quickly. What do you all think?

-------------------------------------------------------------------------------------------------------------------------------------------

*other info*

-I've tried most of the natural remedies, they did not work!

-I'm trying out this cheaper stuff to see if bp works for me before spending 100+$ on dans stuff

-19 year old male

-I know 5% is not ideal but they didn't sell anything under 5% :(

Share this post


Link to post
Share on other sites

Gels have a alcoholic base, non?

If yes, then it is VERY drying and should be used every other day. Have you tried buying a water based BP?

If it is working for you then I don't know why you would stop...5% BP and 10% BP made my skin extremely uneven. I don't think Dan's BP is $100+, I think you should buy the 2.5% BP he sells, the container is big and it's so worth the money.

I don't know what to tell you about the redness on your neck. Maybe you should try to ice it? I'm sure when you switch BP to a water-based and lower concentration the redness will subside.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×